MAUDE Adverse Event Report: GETINGE DISINFECTION AB AQUADIS 56; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB AQUADIS 56; DISINFECTOR, MEDICAL DEVICES
Model Number 56M
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On july 18th, 2024 getinge became aware of of an issue with getinge disinfection ab washer disinfector aquadis 56m.The issue is linked with packaging of the aquadis 56m.As it was stated, machine outer packaging was torn and the pallet was broken.Aquadis 56m has slipped out from the original place in pallet due to legs being not tied or screwed to the pallet.The customer claims that the glass door was not covered.The unit is damaged with broken glass, dented handle, dented plate, missing leg plate, bent programmable logic controller plate and machine lower panel dislocated.There was no injury.Nevertheless, we decided to report the issue in abundance of caution, as we cannot confirm that similar event would not contributed to the serious injury if reoccurs.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with getinge disinfection ab washer disinfector aquadis 56m with the serial number: (b)(6).The unit was manufactured on 11th june 2024.The issue is linked with packaging of the device.As it was stated, machine outer packaging was torn and the pallet was broken.Aquadis 56m has slipped out from the original place in pallet due to legs being not tied or screwed to the pallet.There was no injury.Nevertheless, we decided to report the issue in abundance of caution, as we cannot confirm that similar event would not contributed to the serious injury if reoccurs.The root cause has been defined as transport issue, as the load tilt indicator showed that shipment has been mishandled by carriers during shipping.The aquadis 56 washer disinfector was directly involved in the event and meet its specification.Upon the event occurrence the device was not being used for patient treatment.We initially decided to report the issue.Later on, and after receiving additional information, it was established that no serious injury occurred in this situation.Taking under consideration information collected to date it was stated that problem with slippery of the device from the pallet not falling under vigilance reporting requirements.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however getinge will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
AQUADIS 56
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
maria elovsson
ljungadalsgatan 11
vaxjo 
MDR Report Key19836295
Report Number9616031-2024-00029
Device Sequence Number6648595
Product Code MEC
UDI-Device Identifier07340153710351
UDI-Public7340153710351
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number56M
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown